Zapiski Nauchnykh Seminarov LOMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov LOMI, 1985, Volume 144, Pages 128–135 (Mi znsl5305)  

Eichler–Shimura cohomology in the case of Siegel modular forms

A. Yu. Nenashev
Abstract: One generalizes the Eichler–Shimura result, connecting the space of parabolic modular forms relative to a group $\Gamma$ with the cohomologies of the group $\Gamma$, to the case of the Siegel modular forms.
Bibliographic databases:
Document Type: Article
UDC: 512.7
Language: Russian
Citation: A. Yu. Nenashev, “Eichler–Shimura cohomology in the case of Siegel modular forms”, Analytical theory of numbers and theory of functions. Part 6, Zap. Nauchn. Sem. LOMI, 144, "Nauka", Leningrad. Otdel., Leningrad, 1985, 128–135
Citation in format AMSBIB
\Bibitem{Nen85}
\by A.~Yu.~Nenashev
\paper Eichler--Shimura cohomology in the case of Siegel modular forms
\inbook Analytical theory of numbers and theory of functions. Part~6
\serial Zap. Nauchn. Sem. LOMI
\yr 1985
\vol 144
\pages 128--135
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl5305}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=787419}
\zmath{https://zbmath.org/?q=an:0569.10012}
Linking options:
  • https://www.mathnet.ru/eng/znsl5305
  • https://www.mathnet.ru/eng/znsl/v144/p128
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:112
    Full-text PDF :71
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024